# SDR FDEA201012294773

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 42,098 hours, 29,628 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"EMERGENCY EXIT LIGHTS BATTERIES ARE DEAD.  LIGHTS  WON'T TEST."  REPLACED BATTERIES IN BOTH PORTABLE EMERGENCY LIGHT ASSY IAW AMM 33-50-101-2-0.  (CLOSED)
